# SDR HEEA968388

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Horn
- Part number: 212011708105
- Condition: Defective
- Location: Chord Weight
- Part time: 76 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOLE FOR SAFETY OF CHORDWISE WEIGHTS LOCATED IN WRONG PLACE.  UNABLE TO SAFETY WITH REQUIRED WASHERS.  ALSO REPLACED PITCH LINKS.  SEE MMIR# HEEA0008389 AND HEEA0008390 FOR INFORMATION. S/N A9 A11
